Panadol Caplets Optizorb 48 Pack

$8.99

Ingredients

Active Ingredients: Each caplet contains Paracetamol 500mg.

Contains: Hydroxybenzoates as preservatives.

General Information

Fast effective temporary relief of pain and discomfort associated with:

Headache/Tension headache.

Migraine headache.

Muscular aches.

Backache.

Arthritis/Osteoarthritis.

Period pain.

Toothache.

Cold & flu symptoms.

Reduces fever.

2 way safety seal system. Use only if seals are intact.

Carton safety seals.

Heat sealed blister.

Suitable For: People with stomach ulcers. Breastfeeding mothers.

Boxed Contents: 48 caplets, capsule shaped tablets

Size: 48 PackIncorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Panadol Caplets Optizorb 48 Pack”

Your email address will not be published. Required fields are marked *